# SDR AALA202302230046

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 83,143 hours, 10,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 00465
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER ASSIST SYSTEM (EPAS) RESERVOIR AT DOOR L1 HAS LOW PRESSURE. REPLACED EPAS RESERVOIR PER AMM 52-11-22. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
